journal6 ›› 2008, Vol. 29 ›› Issue (2): 5-6.

• Mathematics • Previous Articles     Next Articles

Upper Bounds on the Algebraic Connectivity of Trees with Given Domination Number


  1. (School of Mathematics,Shandong Institute of Business and Technology,Yantai 264005,Shandong China)
  • Online:2008-03-25 Published:2012-05-25

Abstract: This paper  presents a sharp upper bounds on the algebraic connectivity of trees with given domination number.

Key words: tree, domination number, algebraic connectivity

WeChat e-book chaoxing Mobile QQ